MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA PEDIATRIC FLEXTEND V NECK; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA PEDIATRIC FLEXTEND V NECK; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67PFS55
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: b3: date of event, d4: lot number, expiration date, and h4: manufacture date are unknown, no information has been provided to date.(b)(6).Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the "client requested an investigation for the the bivona tts flextend 5.5 product and a correction of the invoice".According to the customer the cuff is too tightly connected to the cannula.It cannot be unfolded.Patient involvement is unknown.
 
Additional Manufacturer Narrative
Email is: regulatory.Responses@icumed.Com.H6 - evaluation codes: updated.Device evaluation: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.The lot number is unknown, so a device history report (dhr) review could not be completed.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
BIVONA PEDIATRIC FLEXTEND V NECK
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
MDR Report Key18321028
Report Number3012307300-2023-11017
Device Sequence Number20692593
Product Code JOH
UDI-Device Identifier10351688518651
UDI-Public10351688518651
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number67PFS55
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer12/18/2023
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date01/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown